Beclometasone

I wanted to ask if anybody has ever had or currently has trouble with side effects whilst using a brown Beclometasone inhaler?

In short, I have been suffering for asthma badly for 6 months. I used to have very mild asthma as a child but have been prescribed a brown (Beclometasone) inhaler. Every time I use it for 48 hours or more (2 puffs a day or less), I end up having chest pains and feeling generally lightheaded and exhausted.

I feel like I am in a vicious cycle. Both my GP and Asthma Nurse have told me just to stop taking it and use my blue inhaler as and when required but using the blue one gives me palpitations and headaches.

I am feeling really miserable about it. I am to go for a spirometry test and I am really frightened. There is a long history of asthma in my family (my father, my aunt - who died of it in the late 60s, my cousin and my paternal grandfather).

3 Replies

oldestnewest
  • Hi BohoBelle,

    The beclametasone inhalers aggravated my asthma, making it much worse. I was switched to budesonide when i was in my 30's and several times have had well controlled asthma on it. (First Pulmicort and then Symbicort.)

    I was tried on Qvar (beclametasone) about 7 years ago and it confirmed my sensitivity to it.

    Jac

  • Yeah, I used to cough when I took this (Im pretty sure its the same one I was on) and then it led to chest pains ans severe indigestion. If you are having side effects that get in the way - go and ask for a different one. Keep going back til something changes. I was lucky cos I got a good GP who asked what the side effects were and changed it. I was told to go back if I had probs with it but thankfully I have no side effects from the preventer Im on now. Listen to your body mate. x

  • it could be the propellant that is causing you isuues as some people dont tolerate them very well. also palpetations with the blue inhaler is a common side effect it makes your heart race if you use alot of it.

    it is worth going back to your dr and ask to try a different inhaler device or a different type of medication.

You may also like...